# SDR HEEA083481

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,662 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040011101
- Part serial: 53159
- Condition: Damaged
- Location: Main Rotor
- Part time: 4,656 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST HAS DAMAGE IN CONE SEAT AREA.
